FullText URL mjou_062_179_195.pdf
Author Fujimori, Shoichi| Kawakami, Yu| Kokubu, Masatoshi| Rossman, Wayne| Umehara, Masaaki| Yamada, Kotaro|
Abstract Catenoids in de Sitter 3-space S<sup>3</sup><sub>1</sub> belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S<sup>3</sup><sub>1</sub> . Here we show that such exceptional catenoids have closed analytic extensions in S<sup>3</sup><sub>1</sub> with interesting properties.
Keywords constant mean curvature de Sitter space analytic extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 179
End Page 195
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_062_087_178.pdf
Author Hiroshima, Toya|
Abstract The branching coefficients of the tensor product of finite-dimensional irreducible Uq(g)-modules, where g is so(2n + 1, C) (Bn-type), sp(2n,C) (Cn-type), and so(2n,C) (Dn-type), are expressed in terms of Littlewood-Richardson (LR) coefficients in the stable region. We give an interpretation of this relation by Kashiwara’s crystal theory by providing an explicit surjection from the LR crystal of type Cn to the disjoint union of Cartesian product of LR crystals of An−1-type and by proving that LR crystals of types Bn and Dn are identical to the corresponding LR crystal of type Cn in the stable region.
Keywords Kashiwara crystals Littlewood-Richardson crystals Kashiwara-Nakashima tableaux Branching rule
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 87
End Page 178
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_062_001_025.pdf
Author Ohara, Mariko|
Abstract In this paper, we study K-theory of spectral schemes by using locally free sheaves. Let us regard the K-theory as a functor K on affine spectral schemes. Then, we prove that the group completion ΩB<sup>G</sup>(B<sup>G</sup>GL) represents the sheafification of K with respect to Zariski (resp. Nisnevich) topology G, where B<sup>G</sup>GL is a classifying space of a colimit of affine spectral schemes GLn.
Keywords Infinity category Derived algebraic geometry K-theory
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 25
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Oshima, Hideaki| Oshima, Katsumi|
Keywords Toda bracket Unstable higher Toda bracket Higher composition Cofibration Coextension Extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 27
End Page 86
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_062_197_210.pdf
Author Amy Poh Ai Ling| Taniguchi, Masaharu|
Abstract The existence and stability of the Allen–Cahn equation discretized in space and time are studied in a finite spatial interval. If a parameter is less than or equals to a critical value, the zero solution is the only stationary solution. If the parameter is larger than the critical value, one has a positive stationary solution and this positive stationary solution is asymptotically stable.
Keywords Allen–Cahn equation stationary solution comparison theorem discretized
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 197
End Page 210
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_075_084.pdf
Author Izadi, Farzali| Baghalaghdam, Mehdi|
Keywords Diophantine equations Cubes Quintics Elliptic curves Rank
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 75
End Page 84
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_085_098.pdf
Author Watanabe, Taisuke|
Abstract We verify some cases of a conjecture by C. Hayashi on the structure of the profile of a finite connected quandle.
Keywords connected quandle finite quandle
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 85
End Page 98
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_019_035.pdf
Author Cahen, Benjamin|
Abstract We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
Keywords Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 19
End Page 35
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_187_198.pdf
Author Rashid, M.H.M.|
Abstract A Banach space operator satisfies property (Bw) if the complement of its B-Weyl spectrum in its the spectrum is the set of finite multiplicity isolated eigenvalues of the operator. Property (Bw) does not transfer from operators T and S to their tensor product T ⊗ S. We give necessary and /or sufficient conditions ensuring the passage of property (Bw) from T and S to T ⊗ S. Perturbations by Riesz operators are considered.
Keywords property (Bw) SVEP tensor product
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 187
End Page 198
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_001_018.pdf
Author Yang, Yu|
Abstract Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
Keywords stable curve stable covering vertical point admissible covering
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 18
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_167_172.pdf
Author Brown, Stephen C.| Davis, Chad T.|
Abstract Due to a theorem of Dedekind, factoring ideals generated by prime numbers in number fields is easily done given that said prime number does not divide the index of the field. In this paper, we determine the prime ideal factorizations of both 2 and 3 in cyclic quartic fields whose index is divisible by one of or both of these primes.
Keywords Cyclic quartic field Prime ideal factorization
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 167
End Page 172
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_129_139.pdf
Author Shimeno, Nobukazu|
Abstract We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
Keywords root system hypergeometric function Whittaker function
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 129
End Page 139
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_173_186.pdf
Author Sato, Yuichiro|
Abstract This paper gives, in generic situations, a complete classification of ruled minimal surfaces in pseudo-Euclidean space with arbitrary index. In addition, we discuss the condition for ruled minimal surfaces to exist, and give a counter-example on the problem of Bernstein type.
Keywords minimal surface ruled surface pseudo-Euclidean space
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 173
End Page 186
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_199_204.pdf
Author Hamid, Nur| Oura, Manabu|
Abstract The Terwilliger algebra plays an important role in the theory of association schemes. The present paper gives the explicit structures of the Terwilliger algebras of the group association schemes of the finite groups PSL(2, 7), A6, and S6.
Keywords Terwilliger algebragroup association scheme
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 199
End Page 204
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_037_073.pdf
Author Higashiyama, Kazumi|
Abstract In the present paper, we study configuration space groups. The goal of this paper is to reconstruct group-theoretically the inertia groups associated to various types of log divisors of a log configuration space of a smooth log curve from the associated configuration space group equipped with its collection of log-full subgroups.
Keywords anabelian geometry configuration space log divisor log-full subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 37
End Page 73
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_099_128.pdf
Author Hakim, Denny Ivanal| Nogayama, Toru| Sawano, Yoshihiro|
Abstract This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
Keywords smoothness Morrey spaces Triebel-Lizorkin-Morrey spaces complex interpolation square function
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 99
End Page 128
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_141_158.pdf
Author Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
Abstract The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
Keywords Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 141
End Page 158
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_061_159_166.pdf
Author Tasaka, Fuminori|
Abstract A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
Keywords group theory modular representation hyperfocal subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 159
End Page 166
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_073_089.pdf
Author Wu, Tsung-Hsuan|
Abstract We give the stable splittings of the complex connective K-theory of the classifying space BSO(2n + 1), n≥1.
Keywords stable splitting complex connective K-theory classifying space Adams spectral sequence
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 73
End Page 89
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_059_072.pdf
Author Trimẻche, Khalifa|
Abstract We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
Keywords Transmutation operators Absolute continuity of the representing measures Cherednik operators Heckman-Opdam theory
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 59
End Page 72
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University